MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no indication of any system or component failure or malfunction prior to the explant and the patient reported that they had stopped using the nalu device due to other extenuating pain issues unrelated to the area being treated by the nalu device.The reason for explanting the system is mri conditionality.Although the initial reason for the surgical intervention was not due to any issue with the nalu system, the patient may require additional invasive interventions due to the difficulty in removing the nalu leads.
 
Event or Problem Description
A nalu peripheral nerve stimulator system was implanted on (b)(6) 2023 targeting the medial branch nerve to treat neck pain.In august 2025 the medical clinic notified a nalu representative that the patient was scheduled for a brain mri and would need to have the nalu system removed so that the scan could take place.An explant procedure was initiated on (b)(6) 2025 and the implantable pulse generator (ipg) was successfully removed.The physician dissected down the leads to the location of the tined portion before aborting the process.Physician noted being uncomfortable proceding any further with removal of the leads and closed the procedure with the leads remaining in place.The patient is currently unable to move forward with the mri with the leads remaining implanted.Patient has reported that they will reach out to the other doctor to explore other diagnostic options.If the mri is still required, then the patient will be referred to a different surgeon to remove the remaining leads.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22846491
Report Number3015425075-2025-00256
Device Sequence Number4488373
Product Code GZF
UDI-Device Identifier00812537036182
UDI-Public(01)00812537036182(11)230602(17)260602
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/02/2026
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown